# SDR SWAA2024022749064

- Difficulty date: February 5, 2024
- Submitted: February 27, 2024
- Operation: Air carrier
- Aircraft: N8625A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36896
- Aircraft time: 33,454 hours, 15,850 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Plate
- Part number: UNKNOWN
- Condition: Cracked
- Location: Lt Wing Te
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING TRAILING EDGE WAFFLE PLATE CRACKED JUST I/B OF #3 FLAP TRACK.<[01] REMOVED AND INSTALLED NEW WAFFLE PLATE PER SRM 51-10-02;[02] INSPECTION C/W FOR WORK PERFORMED REF SRM 51-10-02.
